Nurofen Caplet 96 (S2)

Available Online Only

$19.90
RRP $20.99
SAVE $1.09 (5%)
In Stock

Maximum Order Quantity 12

Calculate Shipping

Nurofen Caplets ibuprofen 200 mg 96 capsule shaped tablets blister pack

The temporary relief of pain (and discomfort) associated with headache, migraine headache, tension headache, sinus pain, dental procedures, backache, muscular aches and pains, period pain and rheumatic pain where inflammation is present and the aches and pains associated with colds and flu. Reduces fever. The temporary relief of pain associated with arthritis.

ACTIVE INGREDIENTS

ibuprofen 200 mg

OTHER INGREDIENTS (Excipients)

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
purified water
Shellac
sodium citrate dihydrate
sodium laureth sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide
                
ARTG ENTRY: 127287

WARNINGS: Store below 25 degrees Celsius

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE.

(11302)

SKU 11302
Barcode # 9300711575707
Brand Nurofen
Assembled Length 0.081m
Assembled Height 0.048m
Assembled Width 0.110m

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


Others Also Bought


Pain Away Forte Ultra Pro Joint & Muscle Spray 100mL
4% OFF RRP $26.95

More From This Category